Internal medicine (Tokyo, Japan) · 2026
A Diphenhydramine Overdose Mimicking Encephalitis, Complicated by Acute Kidney Injury Associated with Anticholinergic Urinary Retention: A Case Report.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Inoue Hiroyasu, Miwa Erina, Madokoro Yuta, Kasugai Takahisa, Madokoro Shumpei, Uchida Yuto, Kawashima Shoji, Oomura Masahiro, Matsukawa Noriyuki
Аннотация
A 26-year-old man presented with fever, an altered consciousness, tremor, mydriasis, tachycardia, and a dry oral mucosa and was empirically treated for suspected encephalitis. A rapid neurological improvement and anticholinergic findings prompted the reconsideration of intoxication. A family assisted room search revealed empty over-the-counter medication bottles, and he later reported ingesting 2.4 g of diphenhydramine at once. Acute kidney injury developed in association with diphenhydramine-induced urinary retention, and his urine output and renal function improved after catheterization. In encephalitis-like presentations with systemic anticholinergic signs, a diphenhydramine overdose should be considered, a collateral medication history should be sought, and urinary tract obstruction should be assessed if the renal function worsens.